# SDR A6WA2019110946980

- Difficulty date: October 15, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 44,435 hours, 42,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3521017
- Condition: Cracked
- Location: Bs 654-672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU  DOOR INTERCOSTAL AT FS 654 TO FS 672.20 IS CRACKED  AIRCRAFT REMOVED FROM SERVICE  REPAIRED DOOR INTERCOSTAL AT FS654 TO FS 672.20 REF AIR WISCONSIN SUPPLEMENTAL NO. 13-0851B AND BOMBARDIER PL601R-53-62-225 AT STRINGER 4L. CUT OUT DAMAGED AREA, HFEC  NO DEFECTS NOTED, FABRICATED AND INSTALLED REPAIR DOUBLER REF BOMBARDIER PL601R-53-62-225.
